SOME COINCIDENCE THEOREMS AND ITS APPLICATIONS TO EXISTENCE OF LOCAL NASH EQUILIBRIUM
by: Carlos Biasi and Thais Fernanda Mendes Monis Page: 81 - 102 JP Journal of Fixed Point Theory and Applications Volume 5, Issue 2, Pages 81 - 102 (August 2010) Downloads: 297 Views: 694
NONEXPANSIVE MAPPINGS DEFINED ON A STAR-SHAPED SUBSET IN HILBERT SPACES
by: Songnian He and Jing Zhao Page: 103 - 115 JP Journal of Fixed Point Theory and Applications Volume 5, Issue 2, Pages 103 - 115 (August 2010) Downloads: 284 Views: 858
VISCOSITY APPROXIMATION FOR NONEXPANSIVE SEMIGROUP
by: Chun Peng Page: 117 - 129 JP Journal of Fixed Point Theory and Applications Volume 5, Issue 2, Pages 117 - 129 (August 2010) Downloads: 287 Views: 836
CQ METHOD COMBINING PARALLEL ALGORITHM FOR GENERALIZED EQUILIBRIUM PROBLEMS AND STRICT PSEUDO-CONTRACTIONS
by: Peichao Duan Page: 131 - 146 JP Journal of Fixed Point Theory and Applications Volume 5, Issue 2, Pages 131 - 146 (August 2010) Downloads: 275 Views: 618